A Random Approach to Time-Optimal Control

[+] Author and Article Information
Piotr Kulczycki

Cracow University of Technology ul. Warszawska 24, PL-31-155 Cracow, Poland

J. Dyn. Sys., Meas., Control 121(3), 542-543 (Sep 01, 1999) (2 pages) doi:10.1115/1.2802509 History: Received June 02, 1997; Online December 03, 2007


This paper concerns the time-optimal control for objects described by a random differential inclusion with discontinous right-hand side, representing the second law of Newtonian mechanics and taking into account a complex model of resistance to motion. Such a task has broad technical applications, especially in robotics. By generalizing the concept of the classic switching curve to the switching region, it is possible to construct in practice a range of convenient suboptimal control structures that provide many advantages, especially in respect to robustness.

Copyright © 1999 by The American Society of Mechanical Engineers
Your Session has timed out. Please sign back in to continue.





Some tools below are only available to our subscribers or users with an online account.

Related Content

Customize your page view by dragging and repositioning the boxes below.

Related Journal Articles
Related eBook Content
Topic Collections

Sorry! You do not have access to this content. For assistance or to subscribe, please contact us:

  • TELEPHONE: 1-800-843-2763 (Toll-free in the USA)
  • EMAIL: asmedigitalcollection@asme.org
Sign In